Approach to reducing the labeling cost of Markov random fields within an infinite label space

Li, Chang-Tsun 2001, Approach to reducing the labeling cost of Markov random fields within an infinite label space, Signal processing, vol. 81, no. 3, pp. 609-620, doi: 10.1016/S0165-1684(00)00235-8.

Attached Files
Name Description MIMEType Size Downloads

Title Approach to reducing the labeling cost of Markov random fields within an infinite label space
Author(s) Li, Chang-TsunORCID iD for Li, Chang-Tsun orcid.org/0000-0003-4735-6138
Journal name Signal processing
Volume number 81
Issue number 3
Start page 609
End page 620
Total pages 12
Publisher Elsevier
Place of publication Amsterdam, The Netherlands
Publication date 2001-03
ISSN 0165-1684
Keyword(s) Markov random field
Stochastic relaxation
Simulated annealing
Texture segmentation
Bayesian estimation
Science & Technology
Technology
Engineering, Electrical & Electronic
Engineering
Language eng
DOI 10.1016/S0165-1684(00)00235-8
Indigenous content off
Field of Research 09 Engineering
08 Information and Computing Sciences
10 Technology
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2001, Elsevier Science B.V.
Persistent URL http://hdl.handle.net/10536/DRO/DU:30127525

Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 5 times in TR Web of Science
Scopus Citation Count Cited 6 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 16 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Fri, 19 Jul 2019, 14:15:15 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.